JournalsrlmVol. 28, No. 3pp. 479–494

Riemann problems for viscoelastic media

  • Natale Manganaro

    Università di Messina, Italy
Riemann problems for viscoelastic media cover
Download PDF

A subscription is required to access this article.

Abstract

In this paper we considered a hyperbolic first order nonhomogeneous system of PDEs describing a viscoelastic medium where short memory effects are present. We solved a class of Riemann problems by integrating a suitable 2 x 2 reduced homogeneous model. The nonlinear interaction of two shock waves propagating in opposite directions are studied.

Cite this article

Natale Manganaro, Riemann problems for viscoelastic media. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 28 (2017), no. 3, pp. 479–494

DOI 10.4171/RLM/772